Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Spasm


 cdwyer - Sun Jan 23, 2005 8:43 am

Good afternoon. Sensitive subject but my orgasms (40yr old male) and single!!-are getting remarkabally stronger than normal-great but a concern-is this normal? 2nd; occasionally my stomach muscles orgasm or spasm a few minutes before I orgasm-again not normal for me-comments pls.
 Dr. Anthony Solomon - Wed Jan 26, 2005 9:03 am

If, as you state in your profile, you are taking 84 tablets of a Chinese medication daily, you are more likely to suffer adverse effects from one or more of the drug combination. Every drug has its own side-effects, some minimal and without consequence, others with more troubling side-effects to warrant a discontinuation.

I know nothing of Chinese medication or why they were prescribed for you. Perhaps you should consult the prescriber to check if you can go off the drugs gradually to see if they could be the cause of your symptoms.

Thank you for contacting this website.


Dr Anthony Solomon
MB BS DTM&H DIP.VEN FRSM
 cdwyer - Wed Jan 26, 2005 9:26 am

Attn: Dr Solomon

Thank you for response but I came off Chinese tablets 6mths ago and although traces may remain in my system-I really don't think affecting the "spasm" condition. Thus, is there any "normal" explanation for my "spasm" scenario as previously described or should I simply put it down to a one off occurrence & hope it will subside?

Regards

Craig

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us